The Ears Always Ring Every Time You Take Tuberculosis Medicine?

Illustration of The Ears Always Ring Every Time You Take Tuberculosis Medicine?
Illustration: The Ears Always Ring Every Time You Take Tuberculosis Medicine? cdn.24.co.za

Are all the side effects of pro tb 4 / rifastar or tb red medication occurring at night? Every night I sleep I will wake up and the side effects of the ringing of the ears I hear always make it difficult to sleep. Thank you that’s my only question

1 Answer:

Hello Yazid, thank you for the question to HealthReplies.com

Antituberculosis drugs in the initial phase (such as the Rifastar drug that you take) consist of 4 drugs namely Rifampicin, Isoniazid, Ethambutol, and Pirazinamid. Actual side effects such as ringing in the ears (tinnitus) include side effects that are very rarely found in the use of all four drugs. Antituberculosis drugs that are known to often cause disorders of the ear (are ototoxic) are drugs from the class of aminoglycosides such as Streptomycin given only in certain conditions.


Some side effects that can occur from the use of the four drugs include:

nausea, vomiting, and abdominal pain
rashes and itchy skin
joint pain
peripheral nerve disorders (peripheral neuropathy)
visual impairment (color blindness)
liver disorders (hepatitis)

In cases like yours, further evaluation of your tinnitus should be done, whether it is caused by a tuberculosis drug given or caused by something else, such as an ear infection, cerumen prop, ear injury, tumor in the ear, side effects of other drugs , Meniere's disease, otosclerosis (a disorder of the hearing bone in the middle ear), hearing loss due to loud noise (NIHL), and so forth. You should check yourself with the ENT doctor so that you can further examine the cause of the disturbance in your ear. Examination should not be postponed so that the cause can be known immediately and treated immediately so as not to cause permanent hearing loss.

So much information from me, hopefully enough answer

: by

Related Question

Can Breastfeeding Mothers Use Skin Care Products That Contain Retinol?

Can Breastfeeding Mothers Use Skin Care Products That Contain Retinol?

(1 year ago)

Can breastfeeding mothers use skin care products that contain retinol?...

Bad Impact For The Eyes If Too Often Play Online Games?

Bad Impact For The Eyes If Too Often Play Online Games?

(1 year ago)

Aallooo Doctor …...

Up And Down Fever In Children Accompanied By Diarrhea And No Appetite?

Up And Down Fever In Children Accompanied By Diarrhea And No Appetite?

(1 year ago)

my child is 1 year 4 months, it’s been 4 days my child is sick, the symptoms are fever up and down, diarrhea continues, won’t eat, if you eat directly vomit, white tong...

Leave a Reply

Your email address will not be published. Required fields are marked *